# SDR FDEA202501270138

- Difficulty date: January 27, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N885FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 41064
- Aircraft time: 51,466 hours, 8,371 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 7 Slat
- Component: Slat, Boeing
- Component part number: 114W2100111
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 7 SLAT EXTERNAL UPR SKIN FROM IB TO OB 10 INCH CROSS TE TO LE 15 INCH FOUND CRACK. NO.7 SLAT EXTERNAL UPR SKIN FROM IB TO OB 10 INCH CROSS TE TO LE 15 INCH CRACKED AREA   REPAIRED AS PER B777 SRM 57-43-01 REPAIR 14,  SRM 51-20-06, SRM 51-30-01, SRM 51-20-01, SRM   57-43-02 REPAIR 2, SRM 57-70-10 REV 47.5 AND EA G-5750-T0381941 P1, TITLE: WING-FLIGHT   SURFACE - LH WING #7 SLAT CRACK ON OUTER SKIN TRAILING EDGE AND WEDGE FRONT SPAR.   REFER TO WRI:57503321 FOR WORK DETAILS . THIS IS A MAJOR REPAIR PER GMM 6-2-100.
